MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

MDS-RS, bone pain and wirght loss.

Home Demo forums Patient Message Board MDS-RS, bone pain and wirght loss.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #61847
    Shaunna Robey
    Participant

    My 45 year old special needs daughter was diagnosed with MDS_RS 3 years ago. Over the last 5 months she has lost 20 pounds and developed sternal, iliac crest and long bone pain. Her new oncologist (We moved to a new city), does not think all of this is due to her MDS, which is contrary to literature I have read. There is no other reason for this weight loss and her appetite is fine. I would appreciate any insight from others.
    Thanks

    #63171
    Bonnie Shaffer
    Participant

    Hi there,

    I have MDS/MPN with RS and Thrombocytosis.

    I have had pain in my hip joints that gets pretty bad, but that’s it.

    I have not lost weight at all. My appetite is normal.

    Losing that much weight in 5 months is concerning. Maybe go for a 2nd opinion? Maybe there is something else going on?

    Best of luck.

    #63211
    Joe Catalano
    Participant

    I recently started losing weight and it occurred to me that I I am on Ozempic for diabetes II. Iā€™m going to speak to my primary care doctor about discontinuing the Ozempic. See if that is the cause of weight loss. I have been on Aranesp for four months. although my hemoglobin has gone up from 7.7 to 8.7 I am still feeling very tired and weak. I will be discussing the risks and benefits of increasing the dosage.
    I offer this in case there is a drug that is being used that is causing the weight loss

Viewing 3 posts - 1 through 3 (of 3 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert